Side Effects of Resveratrol
While scientific evidence based on research suggests that Resveratrol doesn’t have any visible side effects when consumed in short doses of about a gram a day, doctors are concerned about the kind of effect it’s long-term consumption may have on patients.
A dose of over 2.5 grams a day may lead to certain painful gastrointestinal side effects like vomiting, diarrhea, or Nausea. It is also shown to cause liver dysfunction in patients suffering from non-alcoholic fatty liver disease.
It has been suggested that it is best not to consume Resveratrol supplements individually, but rather as an addition to an on-going treatment plan. Side effects can change from patient to patient, and hence it is important to discuss how the compound can be added to one’s existing medical plan with a doctor.
Resveratrol has also been known to react with certain drugs and medicines, and some doctors advise against its intake for patients on certain medications like antiplatelet drugs and carbamazepine. So, it’s always best to properly consult a medical practitioner before it’s intake.